# SDR AALA961279

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Arm Assy
- Part number: 5935973501
- Condition: Broken
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - DURING OVERNIGHT CHECK, LEFT WING INBOARD FLAP ARM ASSEMBLY BROKEN.  REPLACED LEFT WING INBOARD FLAP ARM ASSEMBLY.  ALSO, REPLACED LEFT WING INBOARD FLAP DRIVE CYLINDER.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
